# SDR FDEA201307241647

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 48,650 hours, 20,517 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLUORESCENT PENETRANT INSPECTION ON LT WING, RIB 5, LT MLG FITTING FORWARD LUG,  FOUND CORROSION ON BORE.  FOUND EXCEEDED LIMITS IAW DWG R57240425, SECTION B, REVISION B.   REPAIRED IAW EA 6-5740-T0301510, PART 1.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
